# SDR VNAA202201031112

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 16,623 hours, 14,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Warning Message
- Location: 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO TYS DUE TO BRAKE OVERHEAT WARNING MESSAGE. FLIGHT DECLARED EMERGENCY WAS NOT OVERWEIGHT AT LANDING. CREW ABLE TO PERFORM ALL FLIGHT DUTIES. EMERGENCY VEHICLES WERE DISPATCHED UPON ARRIVAL IN TYS. BRAKE OVHT WARNING MESSAGE AT CRUISE NUMBER 2 BRAKE / DEFERRED #2 BTMS IAW CRJ900 MEL 32-46-01 OPT 4 BY REMOVING THE #2 BTMS SENSOR CANNON PLUG AND INSTALLING METAL DUST CAP AND PLUG AND SECURED HARNESS AS REQUIRED.  PLACARD INSTALLED.  PER MEL 32-46-01 OPT 4 CAT C.
